# SDR SWAA2024110143021

- Difficulty date: September 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (6EA) 2024-600452<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (6EA) IAW B737-800 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (6EA) IAW B737-800 AMM 33-51-15-400-802
